Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On real Jordan algebras


Author: M. Koecher
Journal: Bull. Amer. Math. Soc. 68 (1962), 374-377
DOI: https://doi.org/10.1090/S0002-9904-1962-10814-3
MathSciNet review: 0143792
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. N. Jacobson, A theorem of the structure of Jordan algebras, Proc. Nat. Acad. Sci. 42 (1956), 140-147. MR 75934
  • 2. M. Koecher, Positivitätsbereiche im R, Amer. J. Math. 79 (1957), 575-596. MR 90771
  • 3. M. Koecher, Analysis in reellen Jordan-Algebren, Nachr. Akad. Wiss. Göttingen. Math. Phys. Kl. IIa, (1958), 67-74. MR 97431
  • 4. M. Koecher, Die Geodätischen von Positivitätsbereichen, Math. Ann. 135 (1958), 192-202. MR 103987
  • 5. Ch. Hertneck, Positivitätsbereiche und Jordan-Strukturen, Diss. Münster/Westf., 1959, pp. 1-73 (to appear in Math. Ann.). MR 143939
  • 6. I. G. MacDonald, Jordan algebras with three generators, Proc. London Math. Soc. 10(1960), 395-408. MR 126473
  • 7. O. S. Rothaus, Domains of positivity, Abh. Math. Sem. Univ. Hamburg 24 (1960), 189-235. MR 121810
  • 8. E. B. Vinberg, Homogeneous cones, Dokl. Akad. Nauk SSSR 133 (1960), 9-12. MR 141680


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1962-10814-3

American Mathematical Society